| Catalog Number |
5532-G-311-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: it was reported by the sales rep that revision of a ps liner due to fungal infection, previous case was a mako-assisted surgery.As a result, patient underwent a change of liner procedure.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.